# SDR SIMA20170725008

- Difficulty date: July 25, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 34,579 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26R CORRODED BETWEEN BS 319 AND 333.  REPLACED THE STRINGER SPLICE IAW SRM 51-42-06.
